# SDR J7SA452027081003

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N610F
- Make and model: Lear 45LEAR
- Aircraft serial: 452027
- Aircraft time: 2,411 hours, 1,972 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg
- Part time: 2,411 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING FAIL CAS DURING GEAR RETRACTION.  HASH MARKS ON ALL THREE GEAR INDICATIONS AFTER RETRACTION.  LOWERED GEAR AGAIN AND RECEIVED GREEN LIGHTS ON ALL THREE.  COULD NOT CLEAR NWS FAIL CAS.  NOSE GEAR WAS TURNED TO THE LEFT.  CREW DECLARED AN EMERGENCY AND PERFORMED AN AIR RETURN TO KBED WITH UNEVENTFUL LANDING AND TAXI.  MX FOUND NLG STRUT WITH NO PRESSURE & SCHRADER VALVE LEAKING.  REMOVED AND REPLACED NLG STRUT SCHRADER VALVE AND SERVICED STRUT.  PERFORMED EXT & RETRACTION F/T & OPS TEST OF NWS.  ALL TESTS NORMAL.  VISUALLY CHECKED NLG ASSY WITH NO DEFECTS NOTED.
